International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 361-368

Oscillation in neutral equations with an “integrally small” coefficient

J. S. Yu1 and Ming-Po Chen2

1Department of Applied Mathematics, Hunan University, Hunan, Changsha 410082, China
2Institute of Mathematics, Academia Sinica, Taipei 11529, Taiwan

Received 17 March 1992; Revised 14 September 1992

Copyright © 1994 J. S. Yu and Ming-Po Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Consider the neutral delay differential equationddt[x(t)P(t)x(tτ)]+Q(t)x(tδ)=0,tt0(*)Where P, QC([t0,],R+), τ(0,) and δR+. We obtain several sufficient conditions for the oscillation of all solutions of Eq. (*) without the restriction t0Q(s)ds=.